# SDR TRBA2011097

- Difficulty date: July 1, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N434AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 434
- Aircraft time: 28,770 hours, 31,759 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Seal
- Part number: ASNA21414007
- Condition: Worn
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE, THE CREW REPORTED A NR 2 BLEED LEAK.  THE CREW DECLARED AN EMERGENCY AND LANDED AT THEIR DESTINATION.  THE ACFT WAS REMOVED FROM SERVICE.  PERFORMED RT ENGINE RUNUP IAW MM 72-00-00 AND FOUND NO LEAK.  REPLACED RT L/E BLEED DUCT SEALS IAW MM 36-11-00.  THE OPS CHECK WAS OK.  THE ACFT WAS RETURNED TO SERVICE.
